# SDR C2XA05TY034

- Difficulty date: April 19, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 7,374 hours, 5,797 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: M83536
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TYS, AIRCRAFT DECLARED AN EMERGENCY LANDING FOR ENGINE 1 THRUST REVERSER, DISAGREE IN FLIGHT (MESSAGE WENT AWAY WHEN THE LANDING GEAR WAS LOWERED) AND LANDING GEAR AIR/GRD FAIL ON EICAS IN FLIGHT (MESSAGE WENT AWAY AT TOUCH DOWN).  MAINTENANCE REMOVED AND REPLACED RELAYS KO453, KO352 AND KO353 IAW 20-13-03, OPS CHECKED GOOD.  AIRCRAFT RELEASED TO SERVICE.
